umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Limit theory for random coefficient autoregressive process under possibly infinite variance error sequence
Department of Mathematics, Zhejiang University, Hangzhou, China.
Department of Mathematics, Zhejiang University, Hangzhou, China.
2016 (English)In: Communications in Statistics - Theory and Methods, ISSN 0361-0926, E-ISSN 1532-415X, Vol. 45, no 12, 3562-3576 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2016. Vol. 45, no 12, 3562-3576 p.
Keyword [en]
Asymptotic normality, Possibly infinite variance, Random coefficient autoregressive
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:umu:diva-127073DOI: 10.1080/03610926.2014.904354OAI: oai:DiVA.org:umu-127073DiVA: diva2:1040587
Available from: 2016-10-28 Created: 2016-10-28 Last updated: 2016-10-28Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Zhou, Zhiyong
In the same journal
Communications in Statistics - Theory and Methods
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 159 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf